# SDR ASAA2017101622233

- Difficulty date: October 16, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,353 hours, 12,384 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BITE TEST FOR T/C 78273000, FOUND A FAULT CODE OF 75-10822,  THE T25 SIGNAL IS OUT OF RANGE, LONG TIME FAULT.  ACFT GROUNDED.  ACCOMPLISHED FIM 75-33, TASK 801.  NO DEFECTS NOTED.  REMOVED THE NR 2 ENG J9 WIRE HARNESS IAW AMM 73-21-06.  REMOVED AND REPLACED THE NR 2 ENGINE PT25 SENSOR IAW AMM 73-21-02-000/400-801-F00. OPS CHECKED GOOD IAW AMM 73-21-00-700-804-F00.  INSTALLED A NEW J9 WIRE HARNESS IAW AMM 73-21-06-400-802-F00. PERFORMED FADEC SYSTEM TEST IAW AMM 73-21-00-700-802-F00, TESTED OK.
